Conditions for the semiboundedness and discreteness of the spectrum of the Sturm–Liouville operator on the semi-axis
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1967), pp. 31-40
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1967_9_a3,
author = {L. B. Zelenko},
title = {Conditions for the semiboundedness and discreteness of the spectrum of the {Sturm{\textendash}Liouville} operator on the semi-axis},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {31--40},
year = {1967},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1967_9_a3/}
}
TY - JOUR AU - L. B. Zelenko TI - Conditions for the semiboundedness and discreteness of the spectrum of the Sturm–Liouville operator on the semi-axis JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1967 SP - 31 EP - 40 IS - 9 UR - http://geodesic.mathdoc.fr/item/IVM_1967_9_a3/ LA - ru ID - IVM_1967_9_a3 ER -
L. B. Zelenko. Conditions for the semiboundedness and discreteness of the spectrum of the Sturm–Liouville operator on the semi-axis. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1967), pp. 31-40. http://geodesic.mathdoc.fr/item/IVM_1967_9_a3/